# SDR ASAA2020042032654

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 23,824 hours, 7,640 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 14287H1701
- Condition: Faulty
- Location: Cockpit
- Part time: 20,386 hours, 6,513 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. REF B737-900 FIM 30-41 TASK 812, 801, B737-900 WDM 30-41-12. WHCU (M323) SHOWS WINDOW SENSOR FAULT. MOVED SENSOR SELECT SW (S1079) TO 'SPARE' POSITION, NO FIX. REMOVED THE R-1 WINDOW REF B737-900 AMM 56-11-11-000-801, REF AMM 56-11-11-400-801 AND WDM 30-41-12. TRANSFERRED TOP TO NEW LOCATION TB 5012. INSTALLED THE NEW R-1 WINDOW, OPS CHECK GOOD REF AMM 56-11-11-400-801.
